# SDR SWIA200312126

- Difficulty date: June 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 4,602 hours, 3,556 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT INTERCOSTAL ANGLE STR 14L CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED ANGLE IAW CRJ SRM 51-40-11 AND 51-42-06.  P/N:  601-35012-52.
